Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Cristoferi

A second order local minimality criterion for the triple junction singularity of the Mumford-Shah functional

created by cristoferi on 14 Apr 2016
modified on 06 Aug 2018

[BibTeX]

Published Paper

Inserted: 14 apr 2016
Last Updated: 6 aug 2018

Journal: ESAIM: COCV
Volume: 24
Number: 1
Pages: 401-435
Year: 2018

Abstract:

This paper is the first part of an ongoing project aimed at providing a local minimality criterion, based on a second variation approach, for the triple point con figurations of the Mumford-Shah functional.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1